3-Day Shore Excursion in St Petersburg with a Night Boat Tour

Kid Friendly, Traveler pickup is offeredPortsSt Petersburg Passenger Port Marine Façade to null
Image by Viator

Information from Viator

Tour description

This tour has a moderate itinerary that includes visiting the most popular attractions of St Petersburg with a professional guide. On the 1st day evening, you will be taken for a night excursion and a boat cruise to see the famous drawbridges and see the city by night.

ItineraryDay 1: Hermitage and Higlights of St PetersburgStop At: Rostral Columns, St. Petersburg, Northwestern District9:00 - meeting with the guide in the port terminal9:00-10:30 - city tour with picture stops to see the Spit of Vasilievsky Island, at the sphinxes, the University Embankment, the Neva River and much moreDuration: 1 hour 30 minutesStop At: Church of the Savior on Spilled Blood, St. Petersburg, Northwestern District10:30-11:00 - visit the most picturesque church of St Petersburg commemorating the life and deeds of Alexander II.Duration: 30 minutesStop At: The Museum Complex The State Museum St. Isaac’s Cathedral, St. Petersburg, Northwestern District11:15-11:45 - visit the biggest Orthodox cathedral in Russia in neoclassic styleDuration: 30 minutesStop At: Nevsky Prospekt, St. Petersburg, Northwestern District12:00-13:00 - time for lunch Duration: 1 hourStop At: The State Hermitage Museum, St. Petersburg, Northwestern District13:15-15:45 - explore the buildings of the museum complex of the Hermitage, starting with the Winter PalaceDuration: 2 hours 30 minutesStop At: Neva Embankments, St. Petersburg, Northwestern District16:00-17:00 - take a boat cruise along the rivers and canals of the city enjoying the great views17:30 - return to the cruise shipDuration: 1 hourStop At: Palace Bridge, St. Petersburg, Northwestern District23:30 - meeting with the guide for your midnight boat cruise23:30-00:45 - city tour to see the evening illumination of the main streets1:00-2:30 - night river cruise to see the ceremony of the drawbridge opening. You will see Palace Bridge, Troitsky Bridge, the Palace Embankment, the walls of St Peters and Paul Cathedral and much more.3:00 - return to the cruise shipDuration: 1 hour 30 minutesNo meals included on this day.No accommodation included on this day.Day 2: Catherine Palace, Pavlosvk and Faberge MuseumStop At: Catherine Palace and Park, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District10:00-11:00 - transfer to Tsarskoye Selo11:00-12:30 - visit Catherine Palace, the favorite summer estate of Catherine the Great. You will see the magnificent Mirror Hall and the Amber Room. Walk in the park before taking a pause for lunch.12:30-13:30 - lunch in a local restaurant13:30-14:00 - transfer to PavlovskDuration: 2 hours 30 minutesStop At: Pavlovsk Palace and Park, Pavlovsk, Pushkinsky District, St. Petersburg, Northwestern District14:00-16:00 - explore the summer estate of Russian Emperor Paul I and his wife Maria. You will be amazed by the sophisticated decoration of the interiors. Take a short walk in the park before returning to the city. 16:00-17:00 - transfer to the city centerDuration: 2 hoursStop At: Faberge Museum, St. Petersburg, Northwestern District17:00-18:00 - discover the precious collection of Faberge Eggs, each of those is a true masterpiece (with an audio guide)18:30 - return to the cruise portDuration: 1 hourNo meals included on this day.No accommodation included on this day.Day 3: Half-day trip to PeterhofStop At: St. Petersburg Metro, St. Petersburg, Northwestern District8:30-10:00 - transfer to Peterhof with a subway tourDuration: 15 minutesStop At: Peterhof Grand Palace, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District10:00-11:00 - visit the summer estate of Peter the Great that keeps an original interior of the early 18th century - the Oak StudyDuration: 1 hourStop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District11:00-13:00 - stroll the Lower and the Upper Parks of Peterhof. You will see the cascades, the fountains, pavilions, and gilded statues.Duration: 2 hoursStop At: Neva Embankments, St. Petersburg, Northwestern District13:00-13:30 - return to St Petersburg by hydrofoilDuration: 30 minutesStop At: Monument Historical Center of St. Petersburg (UNESCO), St. Petersburg, Northwestern District13:30-15:30 - have some leisure time in the city center. You can walk on the main streets of the city, do some shopping and try local food.16:00 - return to the cruise ship Duration: 2 hoursNo meals included on this day.No accommodation included on this day.

What's included

  • All Fees and Taxes
  • All admission fees as per program SKIP-THE-LINE
  • Visa-free tour tickets (please, provide the passport data at booking)
  • Professional & friendly guide speaking your language of choice
  • Port pickup and drop-off, transportation by air-conditioned car/minivan
  • Headsets for the groups of 7+ persons
  • Welcome gifts and ponchos in case of rain
  • Entry/Admission - Church of the Savior on Spilled Blood
  • Entry/Admission - The Museum Complex The State Museum St. Isaac’s Cathedral
  • Entry/Admission - The State Hermitage Museum
  • Entry/Admission - Neva Embankments
  • Entry/Admission - Palace Bridge
  • Entry/Admission - Catherine Palace and Park
  • Entry/Admission - Pavlovsk Palace and Park
  • Entry/Admission - Faberge Museum
  • Entry/Admission - St. Petersburg Metro
  • Entry/Admission - Peterhof Grand Palace
  • Entry/Admission - Park And Gardens of Peterhof
  • Entry/Admission - Neva Embankments

What's not included

  • Meals
  • Entry/Admission - Nevsky Prospekt

Itinerary

Day 1: Day 1: Hermitage and Higlights of St Petersburg Stop At: Rostral Columns, St. Petersburg, Northwestern District 9:00 - meeting with the guide in the port terminal 9:00-10:30 - city tour with picture stops to see the Spit of Vasilievsky Island, at the sphinxes, the University Embankment, the Neva River and much more Duration: 1 hour 30 minutes Stop At: Church of the Savior on Spilled Blood, St. Petersburg, Northwestern District 10:30-11:00 - visit the most picturesque church of St Petersburg commemorating the life and deeds of Alexander II. Duration: 30 minutes Stop At: The Museum Complex The State Museum St. Isaac’s Cathedral, St. Petersburg, Northwestern District 11:15-11:45 - visit the biggest Orthodox cathedral in Russia in neoclassic style Duration: 30 minutes Stop At: Nevsky Prospekt, St. Petersburg, Northwestern District 12:00-13:00 - time for lunch Duration: 1 hour Stop At: The State Hermitage Museum, St. Petersburg, Northwestern District 13:15-15:45 - explore the buildings of the museum complex of the Hermitage, starting with the Winter Palace Duration: 2 hours 30 minutes Stop At: Neva Embankments, St. Petersburg, Northwestern District 16:00-17:00 - take a boat cruise along the rivers and canals of the city enjoying the great views 17:30 - return to the cruise ship Duration: 1 hour Stop At: Palace Bridge, St. Petersburg, Northwestern District 23:30 - meeting with the guide for your midnight boat cruise 23:30-00:45 - city tour to see the evening illumination of the main streets 1:00-2:30 - night river cruise to see the ceremony of the drawbridge opening. You will see Palace Bridge, Troitsky Bridge, the Palace Embankment, the walls of St Peters and Paul Cathedral and much more. 3:00 - return to the cruise ship Duration: 1 hour 30 minutes No meals included on this day. No accommodation included on this day.

Day 2: Day 2: Catherine Palace, Pavlosvk and Faberge Museum Stop At: Catherine Palace and Park, Pushkin, Pushkinsky District, St. Petersburg, Northwestern District 10:00-11:00 - transfer to Tsarskoye Selo 11:00-12:30 - visit Catherine Palace, the favorite summer estate of Catherine the Great. You will see the magnificent Mirror Hall and the Amber Room. Walk in the park before taking a pause for lunch. 12:30-13:30 - lunch in a local restaurant 13:30-14:00 - transfer to Pavlovsk Duration: 2 hours 30 minutes Stop At: Pavlovsk Palace and Park, Pavlovsk, Pushkinsky District, St. Petersburg, Northwestern District 14:00-16:00 - explore the summer estate of Russian Emperor Paul I and his wife Maria. You will be amazed by the sophisticated decoration of the interiors. Take a short walk in the park before returning to the city. 16:00-17:00 - transfer to the city center Duration: 2 hours Stop At: Faberge Museum, St. Petersburg, Northwestern District 17:00-18:00 - discover the precious collection of Faberge Eggs, each of those is a true masterpiece (with an audio guide) 18:30 - return to the cruise port Duration: 1 hour No meals included on this day. No accommodation included on this day.

Day 3: Day 3: Half-day trip to Peterhof Stop At: St. Petersburg Metro, St. Petersburg, Northwestern District 8:30-10:00 - transfer to Peterhof with a subway tour Duration: 15 minutes Stop At: Peterhof Grand Palace, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District 10:00-11:00 - visit the summer estate of Peter the Great that keeps an original interior of the early 18th century - the Oak Study Duration: 1 hour Stop At: Park And Gardens of Peterhof, Peterhof, Petrodvortsovy District, St. Petersburg, Northwestern District 11:00-13:00 - stroll the Lower and the Upper Parks of Peterhof. You will see the cascades, the fountains, pavilions, and gilded statues. Duration: 2 hours Stop At: Neva Embankments, St. Petersburg, Northwestern District 13:00-13:30 - return to St Petersburg by hydrofoil Duration: 30 minutes Stop At: Monument Historical Center of St. Petersburg (UNESCO), St. Petersburg, Northwestern District 13:30-15:30 - have some leisure time in the city center. You can walk on the main streets of the city, do some shopping and try local food. 16:00 - return to the cruise ship Duration: 2 hours No meals included on this day. No accommodation included on this day.